hey everyone body i have a question..

By Transformers41@verizon.net Latest Reply 2012-09-10 14:50:52 -0500
Started 2012-09-08 16:06:42 -0500

my morning blood sugar is creeping up on me every morning and i don"t know what else to do about it, i do everything to make sure it stays normal as posssible…so do anyone have any advice for me…please

8 replies

Proud Army Mom
Proud Army Mom 2012-09-10 08:12:08 -0500 Report

Hi Transformers - ditto to everyone's posts below - I had a similar issue, and the very kind folks here helped me too :) I would just clarify that the bedtime snack should be something high fiber and protein - not sure why that combo seems to work so well, but it does. I usually go with a small applie and a handful of almonds, but I'm sure there are many different things you could try. Experiment and see what works best for you :)

Have a great day!


GrammieMags 2012-09-10 14:50:52 -0500 Report

I'm still new to this regimen. I eat something around bedtime. Yesterday morning I did not eat just after I woke up like I had been. I took a longer time to get on track.

This morning I ate two cracker and peanut butter sandwiches right on getting up. That took care of me while I did my morning routine. It really helped.

draco59 2012-09-09 15:48:19 -0500 Report

I have the same problem, my doctor call's it dumping syndrome… about 15 to 30 min. before bed I eat little something before bed and it helps the problem…
But I agree with MAYS check with your Dr. everyone is different…

MAYS 2012-09-08 18:23:28 -0500 Report

There is no simple reason as to why this happens, yet there can be a simple reason as to why!
Riddles aside, you really should discuss this with either your doctor and/or your diabetes medical team, because diabetes is an "individuals" disease, what could be causing that problem may be unique unto you, but yet not be a factor to another diabetic!

An understanding about diabetes and why the body does what it does may be in order herem it can be caused by a number of things such as stress, medications, medications reacting with other medications, foods or substances, your diaet can also be a factor in this, as I stated there can be a number of things that may be causing it.
So talk to your doctor, but in the meantime, why not view these videos about diabetes?






Next Discussion: type of insulin used »